# SDR ASAA2021101936517

- Difficulty date: October 19, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,106 hours, 18,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Missing
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THE SMALL EXIT PLACARD CLEAR PLASTIC COVER IS MISSING AT SEAT 16F. GROUNDED - YES. INSTALLED NEW COVER TO EMERGENCY EXIT LIGHT AT SEAT 16F.
